Recent Publications from WU Math & Statistics Dept.

The Fefferman-Szego metric and applications
Authors: Krantz, SG
COMPLEX VARIABLES AND ELLIPTIC EQUATIONS Volume: 64 Issue: 6 Pages: 965-978 Published: JUN 3 2019

Lower bound of Riesz transform kernels and commutator theorems on stratified nilpotent Lie groups
Authors: Duong, XT; Li, HQ; Li, J; Wick, BD
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES Volume: 124 Pages: 273-299 Published: APR 2019

TWO WEIGHT ESTIMATES WITH MATRIX MEASURES FOR WELL LOCALIZED OPERATORS
Authors: Bickel, K; Culiuc, A; Treil, S; Wick, BD
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY Volume: 371 Issue: 9 Pages: 6213-6240 Published: MAY 1 2019

About the author

Alison Verbeck is the Physics Librarian at Washington University. For more information, contact Alison: alison@wustl.edu